Cusp Forms and Eigenfunctions of the Laplacian.
Mathematische Annalen, Tome 255 (1981), pp. 523-548
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1981__255_182858,
author = {A. Good},
title = {Cusp {Forms} and {Eigenfunctions} of the {Laplacian.}},
journal = {Mathematische Annalen},
pages = {523--548},
year = {1981},
volume = {255},
zbl = {0439.30031},
url = {http://geodesic.mathdoc.fr/item/MAN_1981__255_182858/}
}
A. Good. Cusp Forms and Eigenfunctions of the Laplacian.. Mathematische Annalen, Tome 255 (1981), pp. 523-548. http://geodesic.mathdoc.fr/item/MAN_1981__255_182858/